Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

37 year old male feeling dizzy and pain in stomach

been prescribed ranitidine a few weeks ago for chest burning and tightness thats cleared up and i got better. the last couple of days im getting dizzy and slight stomach pain. im still taking tablets im 37 year old male
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

At this age you should go for certain tests like ECG, blood sugar and lipid profile.This may give some clue to your present complain.

Measurement of blood pressure at regular interval is also important.High blood pressure can cause dizziness.
Answered: Sun, 17 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor